Thread: Clomid is evil!
06-28-2004, 04:06 PM #1
Clomid is evil!
I am very suspicious of this drug. Last time I was on it I had no sex drive and could not even get it up unless I watched porn. WTF? Plus I felt like crap.
This time around, I thought to myself, okay well give it another shot. Prior to PCT I had been on winny only for a week. I'd begun the cycle with prop. I had been feeling terrific until the day after I started PCT. Now I am suffering the exact same symptoms as I did last time.
I feel the drug brings on a depression so strong that it significantly affects your sex drive. Any alternative PCT's?
06-28-2004, 04:44 PM #2
Unless I was experiencing what I felt to be serious vision related sides I would continue to use clomid for pct.
06-28-2004, 05:10 PM #3
clomid isnt as evil as low test levels. suck it up we can all relate. another reason you are feeling ****ty is because the prop is leaving your system, your body is so used to synthetic test that it has drastically reduced the amount of test it produces. The clomid will help you bring your natural levels up so you can stop feeling ****ty.
06-28-2004, 05:34 PM #4
Most people attribute pct sides to clomid........it's not the clomid....it's the drastic drop and rise in various hormone levels. All NOT using clomid will does is stretch these sides out over a longer period, but at the same time, allowing for a longer period during which you're in an androgen-deprived state, and allowing for a much greater potential to lose your gains.
06-28-2004, 06:45 PM #5Originally Posted by einstein1905
06-28-2004, 08:19 PM #6Associate Member
- Join Date
- Jun 2004
how long does this last...2 weeks?
06-28-2004, 08:55 PM #7
just stick it out bro,we all know clomid sucks, i have been f*cking depressed for almost 4 weeks, but i kept all my gains
06-28-2004, 09:13 PM #8
06-28-2004, 10:01 PM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)